# SDR ABXA20120202285

- Difficulty date: February 2, 2012
- Submitted: March 4, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143T500086
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STA 544 TO 566 LBL 30 HAS CORRODED ANGLE AT NUT PLATE INSIDE OF CHANNEL.  REMOVED AND REPLACED NUT PLATE ANGLE IAW B767 SRM 51-40-02.  PRIMED AND PAINTED CHANNEL IAW B767 AMM 51-21-10.  AIRCRAFT WAS GROUNDED.
